# SDR SWAA2014010223702

- Difficulty date: December 28, 2013
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 26,714 hours, 15,660 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101327
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN CTR CABIN CEILING LENS MOUNT SIGN BASE BROKEN.  R & R SIGN BASE IAW MM.
